# SDR TI1R001408

- Difficulty date: February 20, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8514
- Condition: Worn
- Location: Engine
- Part time: 1,103 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR, COMMUTATOR WORN/ PITTED, BRUSHES WORN.  REMOVED AND REPLACED.
